# SDR CA060516002

- Difficulty date: May 16, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 3,117 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 1EN243R1
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) INDICATOR ON THE LT MAIN LANDING GEAR ALWAYS INDICATES UP AFTER SELECTING DOWN. THE UP LOCK INDICATOR SWITCH HAS BEEN REPLACED. AIRCRAFT RETURNED TO SERVICE.
